| Model Number |
RLM274K |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and was unable to recreate the reported event.A cause of the event could not be determined.The unit was tested, confirmed to be operating according to specification, and returned to service.No repairs were required.No additional issues have been reported.
Event or Problem Description
The user facility reported that prior to a patient procedure their vividimage 4k surgical display went black.No report of injury.